Breast pain on the pill

Common Questions and Answers about Breast pain on the pill

breast

Avatar f tn ) so I have been on the combination pill Femodene ed for about 5 years and have always taken it properly then last week I completely forgot to take the last active pill before the withdrawal bleeding but continued taking the active pills as per usual after the inactive pills finished.
Avatar n tn i am on the pill if i miss a day i take to pills the next day but now i am having low admonal pain at the bottom of my stomach and slight bleeding can i be pregnant.
Avatar f tn I'm taking the pill Mircette and I missed 3 pills in the second week I caught up with my pills and I experienced bleeding and spotting for a couple weeks. I missed my period for a month and I am having pregnancy symptoms, excessive urination, breast tenderness, nausea, headaches etc.
Avatar f tn However my symptoms have gotten worse I am constantly nauseous, have painful and itchy breaths and spider veins on my outer thighs and sides of breast on top of the migraines and fatigue and having pulling like cramps . This has never happened before.
1095600 tn?1333823007 Ok, I've been on the pill for roughly a year. Roughly a week ago I started having some weird symptoms. Recently I have started feeling very nauseated, vomiting, nipple soreness, breast pain/swelling. I am very careful about taking my pills the same time everyday. If I forget to take a pill on time (due to work) I take it right away as soon to my normal time as possible.
Avatar f tn I just stopped taking the pill at my last period, it's been almost 3 weeks since I've taken it. Is it normal to have some spotting and breast tenderness?
Avatar n tn After my periods i feel pain in my legs and sometime little pain the back.. I neither have a sore breast, nor feeling tired or nausea. I haven't taken pregnancy test as i am not feeling any sypmtoms. Could this pain be because of contraceptive pills?
Avatar f tn I am breast feeding my 9 month old son every 3-4 hours and I'm on the mini pill. I started menstruating when my son was 2 months old after starting the mini pill. I missed my period last month and have not had it yet this month. I've taken 4 pregnancy tests that all came back negative but haven't taken one in the last couple of weeks. Could I be pregnant? I was nauseated this morning, have been extremely tired, moody and sensitive to smells. I'm also bloated and cramping.
7172456 tn?1403092946 Is it safe to take the contraceptive pill while breast feeding.. I want to start on it straight After I have bub but I intend on breast feeding.. Is this ok?
4873770 tn?1360339228 The new breast specialist I saw on Friday gave me Gabapentin (Neurontin) as a painkiller. I have had a pain-free weekend. I'm not sure I will continue taking it, though, because it also knocked me out. The few hours that I've been awake on this medicine have been pain-free though. It's been wonderful to have a break from the pain. Get well!
Avatar f tn I still got a period while on the mini pill. A lot of women don't have a period. But I assume it's because a lot of women start it while breast feeding, which delays a woman's period after childbirth anyway. I've never been pregnant so I don't know if that's why I still got my period anyway. In any case, you have to take it every day at the same time for it to be effective. And if you miss any, it has a higher fail rate then the regular pill.
Avatar f tn I was on the Progesteron pill for 10 days because l had irregular bleeding.4 days after this pill l started bleeding again.is it my periods that lm now experiencing because l feel cramps and tummy aches like l do when lm on my period.
Avatar n tn You should actually have anything other than light spotting when you get set up on the shot. typically while blood clotting is a danger... depending on the levels of the shot you got, it can affect how you feel. I know different forms of the pill made me very sick to my stomach and gave me headaches. when you go in after the 3 month period, talk to the doctor and let her know how you felt and see if she can do anything or has something else that might work a little better.
Avatar n tn I was on depo for about 6months before I started on the pill. The doctor who prescribed me the pills warned me if I begin to have aching in my legs, to let him know because it may be blot clotting. Well I have no experienced pain in my legs, but I am experiencing some throbbing in my toes. It's only been a day but I'm feeling worried. I've also been taking medication for my constipation problems for 9months now, but throughout this time, the medications have changed.
638579 tn?1233014464 I stopped taking it and a few months later, I got pregnant and I had another daughter in August. I am breast feeding again so the doctor prescribed me the mini pill again. I told him the last time I took it how I had my period twice a month and it made me miserable because of that, he told me I probably wouldn't get my period for a few months. well i've been taking the mini pill for almost 2wks and I got my period 3 days ago. I'm just wondering if the same thing will happen.
Avatar f tn After i have the baby i am thinking about getting on a pill instead of an IUD or the shot. What recommendations do you guys have for a pill to take? I would prefer a non hormonal birth control. If you have any other ideas they would be appreciated.
550546 tn?1249410039 I don't want to take it so I didn't vote. I'm still breast feeding an 8 month old and so far ( at least I don't think) I'm not pregnant. It wouldn't be an issue if I did get pregnant again which is why I've decided not even to take the mini pill. That's what my dr prescribed - I filled it and they're sitting in my medicine cabinet. I know the hormones are excreeted in the breast milk so I am choosing not to take it.
682098 tn?1236908245 He knows I do not want to go on the pill as it made me VERY depressed as well. The only other option is for me to have another baby to suppress the pain. My hubby and I aren't ready for another baby yet (We have a 2 1/2 and 1 yr old). I have a new doc, as I have moved and he said that I am too young for a hysterectomy. Let me know what you find out b/c I feel like we are in the same position.
Avatar f tn I am not having sex though is it possible to get pregnant if my boyfriend has a pre-*** in the region of my clitoris? If it is possible are the chances less because I am on the pill? This is something that has been on my mind for a while so an answer would be much appreciated.
Avatar f tn im on the pill and do not want to come off the pill until i am pregnant for sure. but my partner wants me to come off the pill. ive been off for a month abd a half now im taking them again, because when im off the pill i go 7-8 months without a period on the pill its regular. what should i do keep taking the pill or come off the pill?
Avatar f tn It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar f tn I used to take ortho tri cyclen and I got pregnant on it due to using antibiotics but especially if you have been on the pill for quite a while it is unlikely that you are pregnant but it can happen. I would say that you would be safe to go ahead an take another test just to be safe. Best of luck!
Avatar f tn I have had no breast tenderness whatsoever at any time these three months like I did on the pill and prior to that, plus a very light period. Does the lack of breast tenderness in particular mean I'm not ovulating?
Avatar f tn t want to chance it) is there anyway that the pill is still causing this!? The pain started the day after I took the pill! Please! Any suggestions on what is going on! Thanks!
Avatar n tn I have on the pill and I have experienced regular PMS (breast tenderness, cramping, headache) on and off the few days before my pack ends. My periods start 2-3 days after the end of my pack. About week two of my pack (after ovulation, before expected period), I started getting what felt like ovary pain in my left side. Things felt a little swollen when I pressed down on that area. My breasts started feeling more tender and my sleep completely disrupted.
Avatar f tn Last night when I wiped after going to the washroom, I also saw it was slightly tinted pink, and today on the last pill, I had some more brown discharge. I don't usually experience this sort of discharge, so I am extremely concerned and confused. Could it be a sign of implantation bleeding, or is it something I don't really need to stress over too much?